# SDR AALA202305253241

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 26,685 hours, 10,676 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 5A3307701
- Part serial: BNG19327
- Condition: Damaged
- Location: Zone 800 - Doors
- Part time: 27,062 hours, 11,458 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE BOTTOM PORTION UNRAVELED. REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE.
